# SDR UPS00233707

- Difficulty date: August 12, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NOSE WHEEL WELL RIGHT SIDE VERTICAL WEB IS CRACKED AT BS 267, 5 INCHES DOWN FROM CEILING.  STOP DRILLED CRACK AND INSTALLED WEB REPAIR IAW SRM 51-40-2 FIG 1.
